# SDR QXEA200700780

- Difficulty date: May 10, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,994 hours, 10,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: TY215215A
- Part serial: 094
- Condition: Broken
- Location: Thrust Reverser
- Part time: 14,988 hours, 10,855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - UPON LANDING HYDRAULIC SYSTEM NR 1 LOST PRESSURE.  ENGINE PUMP RAN 10 MINUTES AFTER PRESSURE LOSS, AND ELECTRIC PUMP RAN 5 MINUTES.  MAINTENANCE FOUND THE NR 1 FEEDBACK ACTUATOR ON THE THRUST REVERSER LEAKING AT THE LOWER DRIVESHAFT ATTACH POINT DUE TO BROKEN ATTACH HARDWARE.  REPLACED THE ACTUATOR.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
